Fractional variational iteration method and its application

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

276 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)2506-2509
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number25
Publication statusPublished - 31 May 2010


Fractional differential equations have been investigated by variational iteration method. However, the previous works avoid the term of fractional derivative and handle them as a restricted variation. We propose herein a fractional variational iteration method with modified Riemann Liouville derivative which is more efficient to solve the fractional differential equations. © 2010 Elsevier B.V. All rights reserved.

Research Area(s)

  • Fractional functional, Fractional variational iteration method, Modified Riemann-Liouville derivative